A 26-year-old female asked:
I stopped injection contraceptive and am now taking pills as it was making me very fat. hormonal imbalance.how long till i lose this fat.
1 doctor answer • 1 doctor weighed in
Specializes in Family Medicine
Hard to say: Hormone changes can be slow, probably at least a period of months. Weight loss usually also needs regular aerobic exercise & healthy eating in order to be effective. If the medication change plus exercise & diet don’t help you may need lab work including a thyroid blood test to be sure not a factor
81 viewsAnswered Apr 27, 2020
Last updated Apr 27, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.